# SDR MWEA98779

- Difficulty date: July 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N601ME
- Make and model: Doug MD-88
- Aircraft serial: 49762
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pan
- Part number: 59101575
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CARGO DOOR IS GOUGED AND CRACKED AT EDGE OF DOOR AT THE FORWARD AND AFT HOLD OPEN HOOK CUT OUT.  MAINTENANCE FABRICATED AND INSTALLED REPAIR DOUBLERS.
